MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4457
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was capped due to unknown cause.This lead was surgically abandoned and replaced.No additional adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23967667
Report Number2124215-2026-00456
Device Sequence Number15788637
Product Code DTB
UDI-Device Identifier00802526060915
UDI-Public(01)00802526060915(17)030606
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2003
Device Model Number4457
Device Catalogue Number4457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured06/06/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale